# SDR C2XA01CL259

- Difficulty date: December 30, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BDL FLIGHT 3024 THE CREW REPORTED A BURNING SMELL FROM THE COFFEE POT.  MAINTENANCE REPLACED THE COFFEE POT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
